. (theflamewithin) wrote in vaginapagina,
.
theflamewithin
vaginapagina

Bleeding after yeast infection treatment

I had a PAP a few weeks ago and when they called to give me the results last week, they told me I had a yeast infection. They recommended I just do an over the counter treatment, so I picked up the Monistat 3 pack. So for the past three days, I've been using it.

Last night was my last night, but tonight I've noticed that I've been spotting a lot of blood. It doesn't appear to be normal spotting (something I get sometimes due to the fact I skip some periods) and it's rather...chunky. Not in a clot kind of way, but it looks like white something, perhaps discharge or even the cream? The colour is also very very light, almost pink. I would think it's spotting but again, I highly doubt it since this is nothing like the normal spotting I've experienced.

Now, I feel like I should mention the first two nights of treating the infection were rather painful. The inside of my vagina was stinging like crazy, but last night it was okay and didn't hurt since that second night.

Could this be something to do with the treatment? Could it just be normal spotting? Actually, could it even be implantation bleeding? I am on the pill and am meticulous about taking it at exactly the same time every day, but did have my partner ejaculate into me by accident about a week and a half ago.

Thank you!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments